Detail publikace

Estimates of perturbed solutions of neutral type equations

Originální název

Estimates of perturbed solutions of neutral type equations

Anglický název

Estimates of perturbed solutions of neutral type equations

Jazyk

en

Originální abstrakt

Estimates of solutions of perturbed nonlinear differential equations with delay of neutral type are derived . The new results about stability of solutions are obtained using special functional of Lyapunov-Krasovskii type.

Anglický abstrakt

Estimates of solutions of perturbed nonlinear differential equations with delay of neutral type are derived . The new results about stability of solutions are obtained using special functional of Lyapunov-Krasovskii type.

BibTex


@article{BUT46807,
  author="Josef {Diblík} and Denys {Khusainov} and Jaromír {Baštinec} and Alena {Baštincová}",
  title="Estimates of perturbed solutions of neutral type equations",
  annote="Estimates of solutions of perturbed nonlinear differential equations with delay of neutral type are derived . The new results about stability of solutions are obtained using special functional of Lyapunov-Krasovskii type.",
  chapter="46807",
  journal="Žurnal občisljuvalnoji ta prikladnoji matematiki",
  number="2(98)",
  volume="2009",
  year="2010",
  month="april",
  pages="108--118",
  type="journal article - other"
}